Acne Gets Worse on Roaccutane Before Improvement?
- Asked by Jin M in Caribbean
- 4 years ago
When on Roaccutane does everyone's acne get worst before it gets better? I have only been on Accutane for 2 weeks and 4 days and my acne has really cleared up with no signs of getting worse as yet, except for two cystic acne that came up last nite. I just wanted to know if they will still get worse.
Accutane usually not worse before better
Accutane in most people makes acne improve after several weeks. In approximately 1/3 of patients, there can be a worsening of the acne in the first few weeks as the underlying acne is all pushed out at the same time. Accutane really gets going in the 2nd & 3rd months. If you have not worsened in the first few weeks, you will not at this point.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.